# SDR SIMA20170406004

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 32,191 hours, 27,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDENT EMERGENCY FLASHLIGHT CRADLE BROKEN.   REMOVED AND REPLACED THE EMERGENCY FLASHLIGHT CRADLE IAW AMM 33-50-16.  OPS CHECKED GOOD.
